# SDR SWAA2012071605856

- Difficulty date: July 4, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ANGLE CORRODED AT BS 500D, BETWEEN STR 27L TO STR 28L.  REMOVED AND REPLACED SHEAR TIE AW SRM AND DWG.
